MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2781
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the tip of the wire detached.A 300cm pt guidewire was selected for use.During unpacking, the tip detached when it was removed from the packaging coil.The device was not used in the patient.The procedure was completed with another pt device and there were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the guidewire returned inside of its protective hoop and packaging pouch.Visual inspection revealed the guidewire detached into two sections.The proximal section measured approximately 103.1 inches from the proximal end.The distal section measured approximately 14.7 inches from the distal tip.The proximal section showed different kinks located approximately at 34 inches, 42 inches and 43.5 inches from the proximal end.The distal section was kinked approximately at 10.5 inches from the distal end.The ends of the separated sections were microscopically inspected and it seemed that the separation was induced by an external factor consistent with a sharp tool.Dimensional inspection found the distal tip, middle section, and proximal section outer diameters within specification.Inspection of the remainder of the device revealed no other damage or irregularities.E1: initial reporter phone: (b)(6).

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10518218
Report Number2134265-2020-12571
Device Sequence Number19420667
Product Code DQX
UDI-Device Identifier08714729471233
UDI-Public08714729471233
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number2781
Device Catalogue Number2781
Device Lot Number0025142020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1